Alert archive / Colorado / Flash Flood Warnings in 2025
Flash Flood Warning 26, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 29, 2025, 3:56 PM MDT for Pueblo County, Colorado. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2025, 3:56 PM MDT (21:56 UTC)
- Expired
- Jul 29, 2025, 7:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 49 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 5:16 PM MDT | FLASH FLOOD | 4 E Pueblo Reservoir, CO | Report from EM stated that the water on Red Creek has flooded, washing out the road and taking out a bridge. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 80 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.9 hours before the alert went out and 423 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 121 J/kg
- Mixed-layer CIN
- -251 J/kg
- Mixed-layer LCL
- 2095 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
824
WGUS55 KPUB 292156
FFWPUB
COC101-300100-
/O.NEW.KPUB.FF.W.0026.250729T2156Z-250730T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
356 PM MDT Tue Jul 29 2025
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Central Pueblo County in southeastern Colorado...
* Until 700 PM MDT.
* At 356 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. The expected rainfall rate is 3 to 4 inches in 1
hour. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Pueblo, Pueblo Reservoir and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
&&
LAT...LON 3821 10460 3816 10474 3827 10482 3829 10474
3834 10470 3834 10460
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...3-4 INCHES IN 1 HOUR
$$
MG3 follow-up statements
410
WGUS75 KPUB 292228 RRA
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
428 PM MDT Tue Jul 29 2025
COC101-300100-
/O.CON.KPUB.FF.W.0026.000000T0000Z-250730T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pueblo CO-
428 PM MDT Tue Jul 29 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR CENTRAL PUEBLO COUNTY...
At 428 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 3 inches of rain have
fallen. The expected rainfall rate is 2.5 to 3 inches in 1 hour.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Pueblo, Pueblo Reservoir and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
&&
LAT...LON 3821 10460 3816 10474 3827 10482 3829 10474
3834 10470 3834 10460
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2.5-3 INCHES IN 1 HOUR
$$
MG687
WGUS75 KPUB 292317
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
517 PM MDT Tue Jul 29 2025
COC101-300100-
/O.CON.KPUB.FF.W.0026.000000T0000Z-250730T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pueblo CO-
517 PM MDT Tue Jul 29 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR CENTRAL PUEBLO COUNTY...
At 517 PM MDT, emergency management reported thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. The expected rainfall rate is 1 to 2 inches in 1 hour.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Pueblo, Pueblo Reservoir and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
&&
LAT...LON 3821 10460 3816 10474 3827 10482 3829 10474
3834 10470 3834 10460
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
MG130
WGUS75 KPUB 300054
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
654 PM MDT Tue Jul 29 2025
COC101-300104-
/O.EXP.KPUB.FF.W.0026.000000T0000Z-250730T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pueblo CO-
654 PM MDT Tue Jul 29 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR
CENTRAL PUEBLO COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 900 PM MDT for portions of
central, east central, and southeast Colorado.
&&
LAT...LON 3821 10460 3816 10474 3827 10482 3829 10474
3834 10470 3834 10460
$$
SimcoeWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 3:51 PM MDT, 5 minutes earlier. Its key messages:
- A Flash Flood Watch remains in effect through 9 PM this evening for the Pikes Peak region, though area burn scars, urban centers, and other low lying and flood prone centers should also be alert for the potential for the potential for excessive rainfall through the rest of this evening.
- The potential for torrential rainfall and Flash Flooding increases for tomorrow across the area.
- Drier and hotter for the weekend into early next week.
Area forecast discussion, Jul 29, 3:51 PM MDT, 5 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 351 PM MDT Tue Jul 29 2025 .KEY MESSAGES... - A Flash Flood Watch remains in effect through 9 PM this evening for the Pikes Peak region, though area burn scars, urban centers, and other low lying and flood prone centers should also be alert for the potential for the potential for excessive rainfall through the rest of this evening. - The potential for torrential rainfall and Flash Flooding increases for tomorrow across the area. - Drier and hotter for the weekend into early next week. && .UPDATE... Issued at 341 PM MDT Tue Jul 29 2025 Quick update made to expand the Flash Flood watch to include Pueblo county where radar trends suggest thunderstorm outflows and an advancing cold front will help congeal thunderstorms into a cluster which will push eastward with time. Very heavy rainfall rates of 1 to 2 inches per hour will be possible under the stronger cells with localized rainfall amounts of up to 4 inches of rainfall possible, perhaps a little more if storms train over the same area. -KT && .SHORT TERM /THROUGH WEDNESDAY/... Issued at 224 PM MDT Tue Jul 29 2025 Currently.. Showers and thunderstorms have formed all along our mountain ranges, with scattered to numerous coverage over our eastern mountains and Teller County. Steering flow is very weak, and storms are barely moving in most areas. Cu is pushing north over our southern plains with overcast mid and upper-level cloud cover over the high country. Temperatures are in the 80s on the plains. Dewpoints are mostly in the 50s on the plains, with 60 dewpoints to our north that are expected to keep coming our way behind the cold front that is currently backing in in across the region. Winds are already due north across El Paso County. Rest of Today and Tonight.. A Flash Flood Watch remains in effect through 9 PM for the Pikes Peak region this afternoon and this evening. Showers have been ongoing over Teller County, where portions of the county have received around 0.3 inches or so of rain as of 1:30 PM. High res model guidance continues to show numerous showers and thunderstorms over the region, especially over the Pikes Peak region for the rest of today and into this evening. Behind the front, dewpoints are expected to keep climbing. To our north, dewpoints are in the 60s. Forecast PWATs are above an inch. With weak steering flow, storms are expected to continue to move very slowly if at all. For this reason, Flash Flooding is expected to continue to be a concern through around 9 PM this evening. Most models push convection east of the I-25 corridor by 9 PM, and further east into Kansas by around midnight or so at the latest. Temperatures behind the front remain fairly mild thanks to extensive cloud cover, with much of the plains remaining the 60s. Many of us will likely start out our Wednesday with dewpoints in the 60s.. Tomorrow.. Our day two post frontal set up will be even more favorable for excessive rainfall and flash flooding, especially with more shortwave energy coming through tomorrow. Models bring our winds around to easterly and southeasterly by late morning, helping to develop deep, moisture rich upslope, especially along the I-25 corridor and westwards into the mountains/plains interface. Some areas may end up being stable enough to avoid torrential rainfall, depending on how cool and cloudy we end up staying throughout the day, especially along the Palmer Divide. That said, much of the area is likely to see very heavy rain and very slow moving, training thunderstorm activity tomorrow. For now, have decided to hold off on Watch issuance to assess which areas see highest rainfall totals today and which areas high res guidance suggest highest probabilities for throughout the day. PWATs look to range anywhere from 1.0 - 1.4 inches, and storm motions look to be incredibly slow once again, leading to another day of very high potential for excessive rainfall and flash flooding. Chances for Flash Flood Watch issuance remain high (80%), though the question of exact location for issuance still remains a bit more uncertain at this time. WPC has included all of our eastern mountains and eastern plains under a slight risk, which could very well end up being much of the area that goes into consideration for watch issuance. Other than the widespread chances for showers and thunderstorms, and the likelihood of torrential rain along with those storms, expect lots of cloud cover, along with cooler than normal temperatures. Our plains look to keep highs in the mid to upper 80s, with low 80s for our mountain valleys. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... Issued at 325 AM MDT Tue Jul 29 2025 Minor changes to the extended period, with a slight delay in drier conditions over the weekend across southern Colorado. Wednesday night through Friday...several upper level waves will drift across southern Colorado from mid to late week, each bringing rounds of thunderstorms with heavy rainfall ot the area. PWAT values are forecast to remain in excess of an inch through Friday, and southerly low level surface flow will keep dewpoints in the upper 50s to lower 60s across the Plains. While cooler, daytime heating will lead to modest instability each afternoon across the region. Thunderstorms with heavy rainfall will be ongoing Wednesday evening across the Pikes Peak Region, south along the Eastern Mountains and I-25 corridor. This activity will be spread eastward across the Plains, with QPF amounts in excess of an inch possible, especially along the Eastern Mountains into the I-25 corridor. Rain rates and amounts will likely vary with individual storms, but localized flash flooding in areas that have seen heavy rainfall in recent days, urban areas and burn scars will be most susceptible. On Thursday, expect another round of heavy rain producing thunderstorms to develop initially over the Mountains, then spreading east across the Plains Thursday night. Flash flooding will continue to be a risk, given multiple rounds of heavy rain. One last day of widespread thunderstorms with heavy rainfall is forecast on Friday. Coverage looks to be slightly less, but storms will still be capable of producing heavy rainfall. During this period, pay attention to forecast updates, and be prepared for flash flooding. Temperatures will be cooler during this period, with 70s and 80s across the region. Saturday through Tuesday...upper level ridging is forecast to build across the Rockies over the weekend into early next week. PWAT values are forecast to trend downward, helping to limit shower and thunderstorm coverage along with precipitation efficiency. One last upper wave will traverse the region on Saturday, with showers and thunderstorms developing over the Mountains, then spreading into the adjacent plains. By Sunday and prevailing into early next week, drier air and lack of upper level energy moving through the ridge will lead to dry conditions for much of the region. Residual moisture over the Mountains could lead to a few shower and thunderstorms, but overall, conditions look much drier. Temperatures will also be on the rise for the weekend into early next week. Highs will reach back into the 90s across the Plains, and 80s for the San Luis Valley. Mozley && .AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/... Issued at 1129 AM MDT Tue Jul 29 2025 For KCOS..A cold front is currently backing across the plains, which is expected to keep northerly winds over KCOS through the rest of today. Showers and thunderstorms are likely this afternoon, mainly from around 20Z through 24Z. MVFR visibility with heavier precipitation will be possible through this period as well. VFR conditions are expected after around 03Z, with mid and upper-level cloud decks sticking around through the period. Low clouds will be possible north of the station overnight, but are not expected to persist over KCOS given the north winds. This will need to be closely monitored, especially if southeasterly wind develop early. For KPUB and KALS..A slight (30%) chance for thunderstorms is expected this afternoon, mainly between 21Z and 01Z. Gusty and erratic thunderstorm outflow winds with gusts to 35kt will be possible with storms today, even if storms do not manage to move within the vicinity. VFR conditions are expected after 01Z. && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch until 9 PM MDT this evening for COZ081-082-084>086. && UPDATE...KT SHORT TERM...EHR/MOZLEY LONG TERM...MOZLEY AVIATION...EHR
Hazardous weather outlook, Jul 29, 11:35 AM MDT, 4 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1135 AM MDT Tue Jul 29 2025 COZ058>089-093>099-301745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1135 AM MDT Tue Jul 29 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous showers and thunderstorm can be expected this afternoon and evening, with the best coverage over and near the higher terrain. Slow movement of these storms, along with increased available moisture, will lead to the potential for heavy rainfall and localized flash flooding with all storms. Areas with highest risk for Flash Flooding will include area burn scars, the Chalk Cliffs, urban centers, and the entire Pikes Peak region, where a Flash Flood Watch is in place through 9 PM this evening. Other storm threats include gusty winds up to 45 mph and small hail. One or two storms across northern portions of the southeast plains could also produce strong winds up to 60 mph. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorms with heavy rainfall are forecast Wednesday through Friday across southern Colorado. The main concerns for thunderstorms will be lightning and heavy rainfall. Flash flooding will be possible, especially in areas that have seen recent heavy rainfall, urban areas and burn scars. Thursday could see the highest potential for flash flooding, depending on how much and where rain falls Tuesday and Wednesday. Drier, hotter conditions move into the region over the weekend into early next week. Mountain areas could see a few daily afternoon and evening showers and thunderstorms. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. EHR/88
In the hours before
Special weather statement, Jul 29, 3:20 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
320 PM MDT Tue Jul 29 2025
COZ086-089-292145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
320 PM MDT Tue Jul 29 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CROWLEY AND
NORTHEASTERN PUEBLO COUNTIES THROUGH 345 PM MDT...
At 320 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Pueblo Depot, or 17 miles east of Pueblo Airport,
moving northeast at 5 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northwestern
Crowley and northeastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3834 10418 3836 10424 3844 10423 3840 10404
TIME...MOT...LOC 2120Z 204DEG 5KT 3836 10420
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SimcoeSpecial weather statement, Jul 29, 3:24 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
324 PM MDT Tue Jul 29 2025
COZ093-094-097>099-292215-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
324 PM MDT Tue Jul 29 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN OTERO...WESTERN
PROWERS...NORTHWESTERN BACA...NORTHEASTERN LAS ANIMAS AND SOUTHERN
BENT COUNTIES THROUGH 415 PM MDT...
At 324 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Lamar to 12 miles west of
Two Buttes Reservoir to 16 miles south of Higbee. Movement was
northeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lamar, Granada, and Two Buttes Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3820 10244 3775 10322 3753 10380 3732 10373
3761 10260 3800 10221
TIME...MOT...LOC 2124Z 224DEG 30KT 3804 10251 3768 10281 3754 10338
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SimcoeSpecial weather statement, Jul 29, 3:28 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
328 PM MDT Tue Jul 29 2025
COZ087-088-292200-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
328 PM MDT Tue Jul 29 2025
...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL HUERFANO AND NORTH
CENTRAL LAS ANIMAS COUNTIES THROUGH 400 PM MDT...
At 328 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 16 miles northwest of Tyrone, or 30 miles north of
Trinidad, moving northwest at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of east central
Huerfano and north central Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3751 10419 3753 10455 3776 10468 3782 10464
3780 10436
TIME...MOT...LOC 2128Z 146DEG 15KT 3761 10444
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SimcoeSpecial weather statement, Jul 29, 3:40 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
340 PM MDT Tue Jul 29 2025
COZ086-292215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
340 PM MDT Tue Jul 29 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PUEBLO COUNTY
THROUGH 415 PM MDT...
At 340 PM MDT, Doppler radar was tracking a strong thunderstorm over
Pueblo Reservoir, or near Pueblo, moving north at 5 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Western Pueblo, Pueblo Reservoir, and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3821 10466 3820 10477 3833 10487 3835 10463
TIME...MOT...LOC 2140Z 171DEG 6KT 3828 10473
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SimcoeSpecial weather statement, Jul 29, 3:48 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
348 PM MDT Tue Jul 29 2025
COZ084-085-292215-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
348 PM MDT Tue Jul 29 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL EL PASO COUNTY
THROUGH 415 PM MDT...
At 348 PM MDT, Doppler radar was tracking a strong thunderstorm over
Rush, or 37 miles southwest of Limon, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Rush.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3895 10405 3874 10406 3881 10419 3896 10410
TIME...MOT...LOC 2148Z 285DEG 16KT 3883 10411
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SimcoeSpecial weather statement, Jul 29, 3:51 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
351 PM MDT Tue Jul 29 2025
COZ085-086-292230-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
351 PM MDT Tue Jul 29 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN EL PASO AND
NORTHEASTERN PUEBLO COUNTIES THROUGH 430 PM MDT...
At 351 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Truckton, or 27 miles northeast of Pueblo Airport,
moving east at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southeastern El
Paso and northeastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3857 10429 3867 10429 3873 10406 3851 10408
TIME...MOT...LOC 2151Z 270DEG 9KT 3861 10421
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SimcoeThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 10:13 AM MDT | Flood Watch | PUB | El Paso, Fremont, Pueblo, Teller | 10 hr |
| Jul 29, 1:25 PM MDT | Special Weather Statement | PUB | Prowers | 35 min |
| Jul 29, 1:44 PM MDT | Special Weather Statement | PUB | Prowers | 46 min |
| Jul 29, 1:59 PM MDT | Special Weather Statement | PUB | Fremont | 31 min |
| Jul 29, 2:13 PM MDT | Special Weather Statement | PUB | El Paso | 47 min |
| Jul 29, 2:22 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 38 min |
| Jul 29, 2:31 PM MDT | Special Weather Statement | PUB | Fremont | 44 min |
| Jul 29, 2:34 PM MDT | Special Weather Statement | PUB | Prowers | 41 min |
| Jul 29, 2:42 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Jul 29, 2:46 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 29, 2:56 PM MDT | Flash Flood Warning | PUB | Pueblo | 94 min |
| Jul 29, 2:59 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| Jul 29, 3:05 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jul 29, 3:06 PM MDT | Flash Flood Warning | PUB | Huerfano, Las Animas | 3 hr |
| Jul 29, 3:11 PM MDT | Special Weather Statement | PUB | Pueblo | 34 min |
| Jul 29, 3:16 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 14 min |
| Jul 29, 3:20 PM MDT | Special Weather Statement | PUB | Crowley | 25 min |
| Jul 29, 3:22 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| Jul 29, 3:24 PM MDT | Special Weather Statement | PUB | Prowers | 51 min |
| Jul 29, 3:28 PM MDT | Special Weather Statement | PUB | Huerfano | 32 min |
| Jul 29, 3:40 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| Jul 29, 3:48 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jul 29, 3:51 PM MDT | Special Weather Statement | PUB | El Paso | 39 min |
| Jul 29, 4:02 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 43 min |
| Jul 29, 4:07 PM MDT | Special Weather Statement | PUB | Pueblo | 53 min |
| Jul 29, 4:10 PM MDT | Flash Flood Warning | PUB | Huerfano, Pueblo | 3 hr |
| Jul 29, 4:19 PM MDT | Special Weather Statement | PUB | Prowers | 26 min |
| Jul 29, 4:21 PM MDT | Special Weather Statement | PUB | Otero | 39 min |
| Jul 29, 4:42 PM MDT | Special Weather Statement | PUB | Custer | 33 min |
| Jul 29, 4:47 PM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 3 hr |
| Jul 29, 4:49 PM MDT | Special Weather Statement | PUB | Crowley | 26 min |
| Jul 29, 5:00 PM MDT | Special Weather Statement | PUB | Pueblo | 30 min |
| Jul 29, 5:15 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
| Jul 29, 5:20 PM MDT | Special Weather Statement | PUB | Crowley | 25 min |
| Jul 29, 5:33 PM MDT | Flash Flood Warning | PUB | Pueblo | 2 hr |
| Jul 29, 5:47 PM MDT | Special Weather Statement | PUB | Kiowa | 28 min |
| Jul 29, 5:54 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 22 min |
Nearby
Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.